# SDR UALA2013062604424

- Difficulty date: June 23, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,135 hours, 14,517 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Drive Unit
- Condition: Failed
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT GENERATOR DRIVE LIGHT NOT ILLUMINATED.  ALSO, RT GENERATOR FIELD LIGHT NOT ILLUMINATED. REPLACED RT GENERATOR DRIVE AND RT GENERATOR FIELD PUSH BUTTON SWITCHES.  OPS CHECKED GOOD.
